Alert archive / Illinois / Flash Flood Watches in 2010

Flash Flood Watch 13, NWS Lincoln, IL

September 3, 2010Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood watch at Sep 3, 2010, 1:13 PM CDT for Sangamon County, Illinois. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2010, 1:13 PM CDT (18:13 UTC)
Expired
Sep 3, 2010, 11:59 PM CDT
In force
11 hr
Issued by
NWS Lincoln, IL
Flood severity
None

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WGUS63 KILX 031813
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
113 PM CDT FRI SEP 3 2010

ILZ051-040300-
/O.NEW.KILX.FF.A.0013.100903T1813Z-100904T0300Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
113 PM CDT FRI SEP 3 2010

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM 
  IN SANGAMON COUNTY.

* UNTIL 10 PM CDT THIS EVENING

* AT 111 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING 
  RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF 
  THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK 
  DOWNSTREAM OF SPAULDING DAM. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
  SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
  CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CHURCHILL
2 follow-up statements
506 
WGUS63 KILX 040219
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT FRI SEP 3 2010

ILZ051-041430-
/O.EXT.KILX.FF.A.0013.000000T0000Z-100904T1700Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
919 PM CDT FRI SEP 3 2010

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY.

* THROUGH SATURDAY MORNING

* AT 111 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING 
 RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF 
 THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK 
 DOWNSTREAM OF SPAULDING DAM. 

* IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON 
 SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO 
 CHANGING CONDITIONS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHIMON
992 
WGUS63 KILX 040459
FFAILX

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1159 PM CDT FRI SEP 3 2010

ILZ051-040600-
/O.CAN.KILX.FF.A.0013.000000T0000Z-100904T1700Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
1159 PM CDT FRI SEP 3 2010

...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM
IN SANGAMON COUNTY HAS BEEN CANCELLED. 

THE WATERS FLOWING OVER THE DAM HAVE BEEN REDUCED ENOUGH TO
ALLEVIATE CONCERN FOR POSSIBLE DOWNSTREAM FLOODING.

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 12:27 PM CDT, 46 minutes earlier.

Area forecast discussion, Sep 3, 12:27 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1227 PM CDT FRI SEP 3 2010

.DISCUSSION...
ISSUED 1042 AM CDT FRI SEP 3 2010

SUNNY SKIES PREVAIL ACROSS CENTRAL ILLINOIS THIS MORNING...IN THE
WAKE OF A STRONG COLD FRONT NOW PUSHING THROUGH THE OHIO RIVER
VALLEY. GUSTY W/NW HAVE DEVELOPED BEHIND THE FRONT AND SHOULD
CONTINUE FOR THE BALANCE OF THE DAY. 12Z KILX UPPER AIR SOUNDING
SHOWS WINDS INCREASING TO 35MPH AT ABOUT 1500FT ALOFT...AND THESE
SHOULD EASILY MIX DOWN TO THE SURFACE ONCE NOCTURNAL INVERSION IS
BROKEN. CURRENT FORECAST HANDLES THIS JUST FINE...WITH WIND GUSTS
TO AROUND 30MPH. NO ZONE UPDATE IS NEEDED AT THIS TIME.

&&

.AVIATION...
ISSUED 1227 PM CDT FRI SEP 3 2010

TIGHT GRADIENT BETWEEN LOW PRESSURE OVER THE NORTHERN GREAT LAKES
AND HIGH PRESSURE IN THE PLAINS IS CREATING GUSTY WESTERLY WINDS
ACROSS CENTRAL ILLINOIS EARLY THIS AFTERNOON. GUSTS UP TO 25 TO
30KT WILL BE COMMON UNTIL THE ATMOSPHERE BEGINS TO DECOUPLE BY
SUNSET. GRADIENT WILL WEAKEN AS HIGH APPROACHES FROM THE WEST
LATER TONIGHT INTO SATURDAY...BUT WILL REMAIN STRONG ENOUGH TO
SUPPORT WINDS OF AROUND 10KT THROUGH 18Z SAT. FEW-SCT CU WILL
DISSIPATE THIS EVENING...LEAVING BEHIND CLEAR SKIES FOR THE
REMAINDER OF THE TAF PERIOD.

BARNES
&&

.PREV DISCUSSION...
ISSUED 225 AM CDT FRI SEP 3 2010

COLD FRONT HAS PROGRESSED ACROSS MUCH OF THE CWA...EXTENDING
FROM PARIS TO SALEM AT 2 AM. LINGERING SHOWERS TRAILED THE FRONT
BY ABOUT 50 MILES. SKIES RAPIDLY CLEARING WEST OF THE ILLINOIS
RIVER...WHERE DEWPOINTS WERE ALREADY DOWN INTO THE UPPER 50S.

MAIN FORECAST CONCERNS INVOLVE THE WIND SPEEDS TODAY...AND THE
EXTENT OF THE COOL TEMPERATURES FOR THE FIRST PART OF THE WEEKEND.

SHORT TERM...TODAY THROUGH SUNDAY...

TIMING TOOL ON AWIPS INDICATES THE SHOWERS SHOULD BE OUT OF THE
AREA BY AROUND 5 AM...SO WILL NOT INCLUDE THEM IN THE ZONES.
CLEARING LINE SHOULD STEADILY ADVANCE ACROSS THE REMAINDER OF THE
CWA THROUGH THE LATE MORNING. CU-RULE SUGGESTS SOME STRATOCUMULUS
DEVELOPMENT WITH THE INCOMING COLD AIR ALOFT...BUT THE THICKEST
CLOUD DECK SHOULD REMAIN WELL TO OUR NORTH. TIGHT PRESSURE
GRADIENT POISED TO SET UP AS SURFACE LOW DEEPENS NEAR LAKE
SUPERIOR. BUFKIT MOMENTUM TRANSFER INDICATES WINDS GUSTING TO
AROUND 30 MPH OR SO THIS AFTERNOON...ESPECIALLY ACROSS THE
NORTHERN CWA.

DEEP CLOSED UPPER LOW TO ONLY SLOWLY MOVE THROUGH THE GREAT LAKES
REGION THE NEXT COUPLE DAYS...AS HURRICANE EARL BLOCKS ITS
PROGRESSION. NORTHWEST FLOW OVER OUR AREA WILL BRING 850 MB
TEMPERATURES DOWN INTO THE 5-7C RANGE TONIGHT AND SATURDAY. HIGH
TEMPERATURES MAY STRUGGLE TO REACH 70 IN THE FAR NORTHERN
CWA...AND SHOULD MAINLY BE IN THE LOWER TO MID 70S ELSEWHERE. LOWS
BELOW 50 APPEAR REASONABLE ACROSS MUCH OF THE CWA TONIGHT. WARM
AIR ADVECTION EXPECTED TO BEGIN MOVING IN FROM THE WEST SATURDAY
NIGHT. SHOULD STILL GET INTO THE 40S ACROSS THE EASTERN CWA...WITH
LOWER 50S WEST...WHERE TEMPERATURES MAY BEGIN RISING AFTER
MIDNIGHT. HIGHS RETURN TO THE 80S SUNDAY AND LABOR DAY...BUT A
SOMEWHAT DRY AIRMASS WILL BE IN PLACE AS DEWPOINTS ONLY RISE INTO
THE 50S.

WEAK SHORTWAVE ADVERTISED BY THE 00Z MODELS TO MOVE ACROSS THE
AREA SUNDAY AFTERNOON. NAM MODEL THE MOST BULLISH IN DEVELOPING
ANY RAIN WITH THIS...BUT KEEPING IT TO ACROSS WISCONSIN AND IOWA
NEAR THE WARM FRONT. SHOULD SEE SOMEWHAT OF AN INCREASE IN CLOUDS
AROUND HERE...BUT MOSTLY SUNNY SKIES STILL EXPECTED TO PREVAIL.

LONG TERM...LABOR DAY THROUGH THURSDAY...

GFS AND ECMWF BOTH DEEPENING A SURFACE LOW OVER THE NORTHERN
PLAINS ON LABOR DAY...MOVING NORTHEAST AS A STRONG CLOSED UPPER
LOW MOVES JUST SOUTH OF THE CANADIAN BORDER. SOMEWHAT BREEZY
CONDITIONS EXPECTED IN OUR AREA BOTH MONDAY AND TUESDAY AS A
RESULT. FRONTAL BOUNDARY ASSOCIATED WITH THIS LOW BECOMES PARALLEL
TO THE UPPER FLOW...RESULTING IN SLOW MOVEMENT INTO OUR AREA LATE
TUESDAY BEFORE LOSING SOME OF ITS DEFINITION. LATEST ECMWF
SUGGESTS PRECIPITATION MIDWEEK MAY BE LESS OF A THREAT...BUT WILL
NOT MAKE ANY CHANGES THAT FAR OUT AT THIS TIME.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 3, 11:31 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT FRI SEP 3 2010

ILZ027>031-036>038-040>057-061>063-066>068-071>073-041100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1131 AM CDT FRI SEP 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONTAL BOUNDARY WILL PUSH INTO THE REGION TUESDAY NIGHT OR
WEDNESDAY. THE FRONT WILL BE ACCOMPANIED BY A RISK OF
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Sep 3, 9:55 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
09/03/2010  M1.70 INCH       MENARD             IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

&&

25
Local storm report, Sep 3, 10:01 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     ELWIN                   39.78N 88.96W
09/02/2010                   MACON              IL   EMERGENCY MNGR

            DELAYED REPORT. NUMEROUS TREE LIMBS DOWN. TREE FELL ON
            HOUSE. POWER LINES DOWN. TIME ESTIMATED.

&&

25
Local storm report, Sep 3, 10:18 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      3 W SHELBYVILLE         39.41N 88.86W
09/02/2010                   SHELBY             IL   EMERGENCY MNGR

            DELAYED REPORT. WATER FLOWING OVER INTERSECTION OF
            HIGHWAY 16 AND 128. TIME ESTIMATED.

&&

25
Local storm report, Sep 3, 10:24 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NE DUNLAP             40.88N 89.65W
09/03/2010  M2.25 INCH       PEORIA             IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       MANITO                  40.42N 89.78W
09/03/2010  M2.09 INCH       MASON              IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
09/03/2010  M3.51 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/03/2010  M2.45 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
09/03/2010  M2.05 INCH       SHELBY             IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
09/03/2010  M2.53 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL. COCORAHS.

&&

25
Local storm report, Sep 3, 11:31 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
09/03/2010  M2.12 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Sep 3, 11:32 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT FRI SEP 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ARENZVILLE              39.88N 90.37W
09/02/2010  M1.00 INCH       CASS               IL   PUBLIC

0347 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M1.00 INCH       CASS               IL   MESONET

0425 PM     HEAVY RAIN       2 S PHILADELPHIA        39.89N 90.12W
09/02/2010  M2.50 INCH       CASS               IL   MESONET

            RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.

0431 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.25 INCH       SANGAMON           IL   MESONET

            HAILED FOR 3 MINUTES.

0438 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.25 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA SIZED HAIL AND 35 TO 40 MPH WINDS.

0445 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   MESONET

            SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
            AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.

0500 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
09/02/2010                   SANGAMON           IL   TRAINED SPOTTER

            NUMEROUS ROADS AND VIADUCTS IMPASSABLE.

0500 PM     HAIL             SPRINGFIELD             39.78N 89.64W
09/02/2010  M0.50 INCH       SANGAMON           IL   MESONET

            OCCURRED AT 1650 WABASH AVE.

0504 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/02/2010  M1.38 INCH       FULTON             IL   CO-OP OBSERVER

            RAIN FALL TOTAL OCCURRED IN 45 MIN.

0519 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
09/02/2010  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.

0546 PM     HAIL             6 W SPRINGFIELD         39.78N 89.76W
09/02/2010  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

0611 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.25 INCH       MCLEAN             IL   EMERGENCY MNGR

0619 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M0.75 INCH       MCLEAN             IL   TRAINED SPOTTER

0620 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.

0623 PM     FLOOD            BLOOMINGTON             40.48N 88.97W
09/02/2010                   MCLEAN             IL   EMERGENCY MNGR

            REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
            OAKLAND AND GRIDLEY.

0623 PM     HAIL             BLOOMINGTON             40.48N 88.97W
09/02/2010  M1.00 INCH       MCLEAN             IL   EMERGENCY MNGR

            LOCATION OF IL RTE 9 AND VETERANS PARKWAY

0700 PM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/02/2010  M1.85 INCH       SANGAMON           IL   MESONET

            RAIN FALL TOTAL IN PAST ONE HOUR.

0705 PM     TSTM WND DMG     ELWIN                   39.78N 88.96W
09/02/2010                   MACON              IL   EMERGENCY MNGR

            DELAYED REPORT. NUMEROUS TREE LIMBS DOWN. TREE FELL ON
            HOUSE. POWER LINES DOWN. TIME ESTIMATED.

0710 PM     TSTM WND DMG     2 S DECATUR             39.82N 88.93W
09/02/2010                   MACON              IL   EMERGENCY MNGR

            TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
            SOUTH SHORES AREA.

0715 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
09/02/2010                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
            ELM STREET.

1030 PM     FLASH FLOOD      3 W SHELBYVILLE         39.41N 88.86W
09/02/2010                   SHELBY             IL   EMERGENCY MNGR

            DELAYED REPORT. WATER FLOWING OVER INTERSECTION OF
            HIGHWAY 16 AND 128. TIME ESTIMATED.

0406 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
09/03/2010  M3.24 INCH       SHELBY             IL   MESONET

            SINCE 830 PM THURSDAY NIGHT. SWOP REPORT.

0600 AM     HEAVY RAIN       2 SW ATHENS             39.94N 89.75W
09/03/2010  M2.22 INCH       MENARD             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       3 S GREENVIEW           40.04N 89.74W
09/03/2010  M1.58 INCH       MENARD             IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
09/03/2010  M4.62 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL. FROM WATER PLANT.

0600 AM     HEAVY RAIN       3 E PANA                39.39N 89.02W
09/03/2010  M2.40 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
09/03/2010  M1.74 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
09/03/2010  M1.96 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0642 AM     HEAVY RAIN       MARTINSVILLE            39.34N 87.88W
09/03/2010  M2.24 INCH       CLARK              IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0700 AM     HEAVY RAIN       MANITO                  40.42N 89.78W
09/03/2010  M2.09 INCH       MASON              IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       2 NE DUNLAP             40.88N 89.65W
09/03/2010  M2.25 INCH       PEORIA             IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       3 SW LOAMI              39.64N 89.89W
09/03/2010  M1.63 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
09/03/2010  M1.69 INCH       MARSHALL           IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0700 AM     HEAVY RAIN       2 S CHESTNUT            40.04N 89.20W
09/03/2010  M2.22 INCH       LOGAN              IL   MESONET

            24 HOUR RAINFALL. SWOP REPORT.

0700 AM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
09/03/2010  M2.50 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0700 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
09/03/2010  M2.22 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
09/03/2010  M3.23 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL. MEASURED AT THE DAM.

0700 AM     HEAVY RAIN       RIVERTON                39.85N 89.54W
09/03/2010  M2.55 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
09/03/2010  M3.38 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
09/03/2010  M2.81 INCH       CHRISTIAN          IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
09/03/2010  M1.70 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.38W
09/03/2010  M3.51 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/03/2010  M2.45 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
09/03/2010  M2.05 INCH       SHELBY             IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
09/03/2010  M2.12 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.78N 89.72W
09/03/2010  M2.53 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL. COCORAHS.

0700 AM     HEAVY RAIN       2 NE MARTINSVILLE       39.36N 87.85W
09/03/2010  M2.19 INCH       CLARK              IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0700 AM     HEAVY RAIN       5 ENE MATTOON           39.50N 88.28W
09/03/2010  M2.12 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. SWOP REPORT FROM LOXA.

0700 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
09/03/2010  M3.17 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0700 AM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
09/03/2010  M1.78 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
09/03/2010  M1.71 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       MARIETTA                40.50N 90.39W
09/03/2010  M1.71 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       MASON CITY              40.20N 89.70W
09/03/2010  M2.47 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       3 SSW PETERSBURG        39.97N 89.87W
09/03/2010  M2.65 INCH       MENARD             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       SPRINGFIELD             39.78N 89.64W
09/03/2010  M1.91 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL. MEASURED AT CWLP.

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
09/03/2010  M2.95 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
09/03/2010  M2.32 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0839 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
09/03/2010  M2.24 INCH       SANGAMON           IL   NWS EMPLOYEE

0900 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
09/03/2010  M3.39 INCH       COLES              IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

0940 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
09/03/2010  M1.70 INCH       MENARD             IL   MESONET

            24 HOUR TOTAL. SWOP REPORT.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:09 PM CDTSevere Thunderstorm WarningILXChristian66 min
Sep 2, 7:11 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt64 min
Sep 2, 8:57 PM CDTAreal Flood AdvisoryILXChristian, Coles, Cumberland, Douglas, Moultrie, Shelby6 hr
Sep 2, 9:40 PM CDTFlash Flood WarningILXColes, Moultrie, Shelby6 hr
Sep 2, 10:57 PM CDTAreal Flood AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more6 hr

Nearby

Flash Flood Watches in Illinois, 2010Every flash flood watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.